Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 103, NWS Lubbock, TX

November 7, 2011Cottle County, King County, Texas

NWS Lubbock, TX issued this severe thunderstorm warning at Nov 7, 2011, 7:22 PM CST for Cottle County, King County, Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 7, 2011, 7:22 PM CST (01:22 UTC)
Expired
Nov 7, 2011, 8:00 PM CST
In force
38 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

Counties Cottle County, TX, King County, TX

The radar

The Altus AFB radar (KFDR), 133 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 7, 7:25 PM CSTHAIL 111 Sw Guthrie, TXBRIEF PERIOD OF HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 7, 1:11 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.4 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 125 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-144 J/kg
Mixed-layer LCL
1150 m above ground
0-6 km bulk shear
65 kt
0-1 km storm-relative helicity
125 m²/s²
0-3 km storm-relative helicity
248 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WUUS54 KLUB 080122
SVRLUB
TXC101-269-080200-
/O.NEW.KLUB.SV.W.0103.111108T0122Z-111108T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
722 PM CST MON NOV 7 2011

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KING COUNTY IN NORTHWEST TEXAS.
  SOUTHEASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 800 PM CST

* AT 719 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM CHALK TO GUTHRIE TO 15 MILES   
  SOUTH OF GUTHRIE...AND MOVING NORTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE 
GUTHRIE...HACKBERRY AND LOCATIONS ALONG HIGHWAY 83. .

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DESTRUCTIVE HAIL CAN BE EXPECTED WITH THIS STORM...TAKE COVER NOW. GO
TO THE LOWEST FLOOR OF A STURDY BUILDING AND AVOID WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

&&

LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
      3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0121Z 246DEG 22KT 3392 10024 3360 10034
          3343 10039

$$

SRC
3 follow-up statements
903 
WWUS54 KLUB 080136
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
736 PM CST MON NOV 7 2011

TXC101-269-080200-
/O.CON.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
736 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COTTLE AND KING COUNTIES UNTIL 800 PM CST...

AT 725 PM CST...TRAINED WEATHER SPOTTERS REPORTED QUARTER SIZE HAIL 
IN SOUTH CAMP...ABOUT 11 MILES SOUTHWEST OF GUTHRIE. DOPPLER RADAR 
CONTINUED TO INDICATE SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL AND WIND GUSTS IN EXCESS OF 60 MPH LOCATED ALONG A 
LINE EXTENDING FROM HACKBERRY TO GUTHRIE TO 14 MILES SOUTH OF 
GUTHRIE...MOVING NORTHEAST AT 30 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A STURDY 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
      3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0134Z 247DEG 24KT 3395 10014 3363 10024
          3343 10029

$$

SRC
601 
WWUS54 KLUB 080151
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
751 PM CST MON NOV 7 2011

TXC101-269-080200-
/O.CON.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
751 PM CST MON NOV 7 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
COTTLE AND KING COUNTIES UNTIL 800 PM CST...

AT 748 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS 
WERE LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTHEAST OF 
HACKBERRY TO 15 MILES EAST OF GUTHRIE TO 15 MILES NORTHEAST OF 
SWENSON...MOVING EAST AT 25 MPH.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIGHWAY 114 EAST OF 
GUTHRIE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...PREPARE IMMEDIATELY FOR 
LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A STURDY 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN 
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY 
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF 
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL 
INTERIOR ROOM.

&&

LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
      3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0149Z 254DEG 22KT 3399 10003 3383 10013
          3361 10005 3341 10019

$$

SRC
870 
WWUS54 KLUB 080200
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
800 PM CST MON NOV 7 2011

TXC101-269-080207-
/O.EXP.KLUB.SV.W.0103.000000T0000Z-111108T0200Z/
KING TX-COTTLE TX-
800 PM CST MON NOV 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COTTLE AND KING 
COUNTIES EXPIRED AT 800 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL
POSSIBLE WITH THESE THUNDERSTORMS...ESPECIALLY ALONG HIGHWAY 82 
BETWEEN GUTHRIE AND BENJAMIN. 

IN ADDITION...MOTORISTS CAN EXPECT TO ENCOUNTER TORRENTIAL DOWNPOURS 
RESULTING IN POOR VISIBILITIES AND PONDING OF WATER ON THE ROADWAYS. 
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE 
FLOODED ROADWAYS. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM.

LAT...LON 3340 9999 3340 10052 3383 10052 3384 10034
      3398 10035 3399 10005 3384 10004 3383 9999
TIME...MOT...LOC 0157Z 254DEG 22KT 3400 9997 3384 10007
          3362 9999 3342 10013

$$

SRC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 7, 5:25 PM CST, 1 hour 57 minutes earlier.

Area forecast discussion, Nov 7, 5:25 PM CST, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
525 PM CST MON NOV 7 2011

.AVIATION...
DRYLINE AND COLD FRONT INTERSECTION NOT TOO FAR FROM KCDS ATTM AND
WITH STRONG LIFT AHEAD OF AN UPPER LOW OVER NERN AZ WILL KEEP A
THREAT FOR TSRA AT KCDS THROUGH AT LEAST 03Z IF NOT FOR SEVERAL
HOURS AFTER THAT BEFORE DRYLINE SHIFTS TO THE EAST LATER TONIGHT.
MEANWHILE KLBB WILL REMAIN IN THE DRY AIR AND LIKELY NOT GOING TO
SEE PRECIP THIS EVENING WITH BRUNT OF LIFT FROM THE UPPER LOW
STAYING TO THE NORTH.

&&

.PREV DISCUSSION... /ISSUED 221 PM CST MON NOV 7 2011/

SHORT TERM...
STILL WAITING TO SEE HOW THINGS WILL UNFOLD AS OF 2 PM THIS
AFTERNOON.  ALREADY HAD A FEW STORMS FIRE IN THE AREA AND PUSH OFF
TO THE NORTHEAST WITH ADDITIONAL DEVELOPMENT EXPECTED THROUGH THE
NIGHT FOR AREAS OFF THE CAPROCK.  WITH THE MAIN STORM SYSTEMS STILL
OFF TO THE WEST...EXPECT TO SEE CONVECTION RAMP UP ONCE AGAIN AS THE
MAIN LIFT PUSHES OVER THE REGION.  MODELS CONTINUE TO INCREASE
CONVECTIVE COVERAGE ALONG THE DRY LINE THIS AFTERNOON AND THEN PUSH
OFF TO THE EAST AFTER MIDNIGHT.  FINALLY STARTING TO SEE DRIER AIR
MIX INTO THE AREA AND LATEST OBS AT 20Z ARE SHOWING DEWPOINTS
FALLING ACROSS ALL BUT THE FAR EASTERN ROLLING PLAINS.  18Z NAM IS
COMING IN CLOSER TO THE PREVIOUS HRRR AND RUC RUNS WITH KEEPING
DEEPER MOISTURE EAST BUT IS STILL LOWER OVERALL WITH VALUES.

ALL MODELS SHOW A SECOND ROUND OF MORE WIDESPREAD CONVECTIVE
ACTIVITY ALONG THE ENTIRE LENGTH OF THE DRYLINE STARTING BETWEEN
00-06Z TONIGHT AS ISOLATED STORMS...AND THEN GRADUALLY EVOLVING INTO
A CONVECTIVE LINE. CAN STILL EXPECT TO SEE SOME SEVERE WEATHER WITH
ISOLATED STORMS EARLY ON AND THEN A GRADUAL TRANSITION TO MORE OF A
WIND AND HAIL THREAT AS THE CONVECTIVE LINE DEVELOPS AND ORGANIZES.
CANNOT RULE OUT HOWEVER AN EMBEDDED CIRCULATION WITHIN THE LINE
ITSELF.  NAM12 CLEARS THE WESTERN EDGE OF THE PRECIP RIGHT AROUND 6
AM AND THEN ALL MODELS BRING IN BREEZY CONDITIONS TOMORROW AFTERNOON
AS THE MAIN STORM SYSTEM SWINGS OUT ACROSS THE PANHANDLE.  WEST
WINDS SUSTAINED 20 TO 30 WITH SOME GUSTS UP TO 40 MPH CANNOT BE
RULED OUT THROUGH MID-DAY TUESDAY BEFORE A COLD FRONT PUSHES ACROSS
THE AREA LATE IN THE DAY.  THIS MAY RESULT IN AREAS OF BLOWING DUST
DEPENDING ON HOW STRONG WINDS BECOME.  COOLER AIR ARRIVING WITH THE
FRONT MAY HELP TO HOLD HIGH TEMPERATURES DOWN A BIT TOMORROW
AFTERNOON...ESPECIALLY ACROSS THE CAPROCK WHILE HIGHS OVER THE
ROLLING PLAINS MAY HAVE A BIT OF A WARMUP THANKS TO WEAK DOWNSLOPE
COMPONENT TO THE WINDS.

JORDAN

LONG TERM...
THE UA DISTURBANCE THAT HAVE PROVIDED PORTIONS OF THE SOUTHERN
PLAINS WITH SEVERE WEATHER THIS AFTERNOON...IS PROGGED TO BE
ACROSS THE CENTRAL PLAINS TUESDAY NIGHT...AND HEADING TOWARDS THE
GREAT LAKES REGION MID-WEEK. THUS THE BEST PRECIP AND SYNOPTIC
LIFT...WILL BE NORTH AND EAST OF THE CWA FOR THE START OF THE
EXTENDED FORECAST. SFC WINDS WILL REMAIN FROM A NORTHERLY
COMPONENT ON WEDNESDAY THANKS TO A 1030+ MB SFC HIGH SETTLING IN
ACROSS THE REGION FROM THE ROCKY MOUNTAINS. AS A RESULT...TEMPS
MAY BE BELOW SEASONAL AVG MID-WEEK DUE TO THE CAA BEHIND THE SAID
SFC RIDGE. THUS OVERNIGHT LOWS WILL LIKELY BE AT/BELOW FREEZING
ESPECIALLY ACROSS LOCALES ON THE CAPROCK. SFC RIDGE WILL SHIFT SE
OF THE CWA BY FRIDAY...AS SFC LEE TROUGHING NORTH OF THE REGION
INDUCES WINDS TO VEER TO A MORE SOUTH TO SOUTHWESTERLY COMPONENT
/HENCE PROMOTING SLIGHTLY BREEZY CONDITIONS/...THUS ALLOWING TEMPS
TO WARM TO/SLIGHTLY ABOVE CLIMO. SFC LOW IS PROGGED TO DIVE SOUTH
TO THE CWA BY SATURDAY...CREATING WINDS TO VEER FURTHER TO THE
WEST AND NORTHWEST...WITH TEMPS PERSISTING AT/ABOVE NORMAL. BY
SUNDAY HEIGHT FALLS WILL ENSUE AS THE AFOREMENTIONED UA RIDGE
FLATTENS AND THE FLOW ALOFT EVOLVES INTO SOUTHWESTERLY
FLOW...THANKS TO A PACIFIC LOW NEARING THE BAJA OF CALIFORNIA.
UNCERTAINTY SETS IN WITH REGARD TO THE EXACT TRAJECTORY OF THE
SAID PACIFIC LOW...IN ADDITION TO THE SPATIAL DISTRIBUTION OF
POSSIBLE PRECIP. WILL MAINTAIN SILENT POPS ATTM AS THE ANALYZING
OF FUTURE MODEL RUNS IS HIGHLY DESIRED.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        31  51  25  51  27 /  10  10   0   0   0
TULIA         38  54  27  52  29 /  10  10  10   0   0
PLAINVIEW     38  56  26  53  27 /  10  10   0   0   0
LEVELLAND     36  58  29  53  28 /  10  10   0   0   0
LUBBOCK       37  59  31  56  27 /  10  10   0   0   0
DENVER CITY   36  60  32  53  30 /  10  10   0   0   0
BROWNFIELD    36  60  32  54  29 /  10  10   0   0   0
CHILDRESS     44  63  33  57  30 /  60  10  10   0   0
SPUR          47  65  34  53  30 /  30  10   0   0   0
ASPERMONT     52  68  36  56  33 /  60  10   0   0   0

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

07
Hazardous weather outlook, Nov 7, 11:17 AM CST, 8 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LUBBOCK TX
1117 AM CST MON NOV 7 2011

TXZ021>044-081730-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1117 AM CST MON NOV 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

CONVECTIVE

SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND EAST OF THE
INTERSTATE 27 CORRIDOR...OR GENERALLY OVER THE ROLLING PLAINS. A
FEW DISCRETE SUPERCELLS MAY FORM ALONG THE DRYLINE ACROSS THE
SOUTHEASTERN TEXAS PANHANDLE AND NORTHERN ROLLING PLAINS BEFORE
DEVELOPING INTO A SQUALL LINE. LARGE HAIL...DAMAGING WINDS...AND
AN INCREASING RISK OF TORNADOES WILL BE THE PRIMARY THREATS.

ISOLATED STORMS ARE EXPECTED TO DEVELOP BY THIS AFTERNOON ACROSS
THE NORTHERN ROLLING PLAINS AND A FEW OF THESE COULD BECOME
SUPERCELLS. THESE STORMS WILL MOVE OFF TO THE NORTHEAST WHILE
ADDITIONAL STORMS WILL DEVELOP SOUTHWARD ALONG THE DRYLINE THROUGH
TONIGHT. AS COVERAGE INCREASES SOUTHWARD...STORMS WILL LIKELY
ORGANIZE INTO A SQUALL LINE BETWEEN 8 PM AND MIDNIGHT WITH THE
LINE DEVELOPING INTO THE SOUTHERN ROLLING PLAINS. ALL THUNDERSTORM
ACTIVITY SHOULD PUSH EAST OF THE AREA EARLY TUESDAY MORNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED LATER TODAY AND THIS
EVENING...ESPECIALLY OVER THE EXTREME SOUTHEASTERN TEXAS PANHANDLE
INTO THE ROLLING PLAINS.

JORDAN

In the hours before

Special weather statement, Nov 7, 4:06 PM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
406 PM CST MON NOV 7 2011

TXZ026-072230-
CHILDRESS-
406 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR CHILDRESS COUNTY...

AT 403 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES NORTH OF CHILDRESS...MOVING NORTHEAST AT
35 MPH.  ADDITIONAL THUNDERSTORMS WERE LOCATED 5 MILES NORTH OF
CHILDRESS.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THE STORM
OVER NORTHWESTERN CHILDRESS COUNTY.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS
PASSED.

JORDAN
Special weather statement, Nov 7, 4:47 PM CST, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
447 PM CST MON NOV 7 2011

TXZ025-026-032-072315-
CHILDRESS-COTTLE-HALL-
447 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR COTTLE...HALL AND CHILDRESS
COUNTIES...

AT 441 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS FROM 8 MILES SOUTHWEST OF CHILDRESS
TO 4 MILES NORTH OF PADUCAH. THESE STORMS ARE MOVING NORTHEAST AT 35
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS SPEEDS UP TO 40 MPH AND VERY
HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.

SRC
Special weather statement, Nov 7, 5:28 PM CST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
528 PM CST MON NOV 7 2011

TXZ025-026-031-032-037-038-043-044-080015-
CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL-
528 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR
STONEWALL...KENT...DICKENS...KING...COTTLE...MOTLEY...HALL AND
CHILDRESS  COUNTIES...

AT 523 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
BROKEN LINE OF STRONG THUNDERSTORMS FROM 20 MILES NORTH OF CHILDRESS
TO PADUCAH TO 8 MILES SOUTH OF JAYTON. THESE STORMS WERE MOVING
NORTH AT 45 MPH.

PENNY SIZE HAIL...WIND SPEEDS UP TO 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING...ARE POSSIBLE WITH THESE STORMS AS THEY CROSS
HIGHWAY 83.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST MONDAY EVENING FOR
THE PANHANDLE AND NORTHWEST TEXAS.

SRC
Special weather statement, Nov 7, 5:48 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
548 PM CST MON NOV 7 2011

TXZ031-037-080015-
DICKENS-MOTLEY-
548 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY  COUNTIES...

AT 544 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER EXTREME WEST CENTRAL DICKENS COUNTY NEAR
MCADOO...MOVING NORTHEAST AT 35 MPH.

PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THIS STORM.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

SRC
Special weather statement, Nov 7, 6:03 PM CST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
603 PM CST MON NOV 7 2011

TXZ042-043-080045-
GARZA-KENT-
603 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR GARZA AND KENT COUNTIES...

AT 557 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER SOUTH CENTRAL GARZA AND WESTERN
KENT COUNTY...MOVING NORTHEAST AT 35 MPH. ADDITIONAL STORMS WERE
MOVING NORTHEAST FROM BORDEN COUNTY AND COULD AFFECT LAKE ALAN HENRY
BETWEEN 615 AND 645 PM.

PENNY SIZE HAIL AND OCCASIONAL CLOUD TO GROUND LIGHTNING...ARE
POSSIBLE WITH THESE STORMS.

STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORMS HAVE PASSED.

SRC
Special weather statement, Nov 7, 7:05 PM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
705 PM CST MON NOV 7 2011

TXZ032-037-038-080130-
COTTLE-DICKENS-KING-
705 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS...KING AND COTTLE
COUNTIES...

AT 657 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 15 MILES NORTH OF
GUTHRIE TO 18 MILES SOUTHWEST OF GUTHRIE...MOVING NORTHEAST AT 25
MPH.

PENNY SIZE HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND TORRENTIAL
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
VERY HEAVY RAINFALL COULD RESULT IN FLOODING OF POOR DRAINAGE OR LOW
LYING AREAS. DO NOT ATTEMPT TO DRIVE THROUGH WATER OF UNKNOWN
DEPTH...ESPECIALLY AT NIGHT. SLOW DOWN TO AVOID HYDROPLANING ON WET
ROAD SURFACES.

SRC

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:03 PM CSTSevere Thunderstorm WarningLUBCottle, King38 min
Nov 7, 6:23 PM CSTSevere Thunderstorm WarningLUBDickens, Kent37 min
Nov 7, 8:48 PM CSTAreal Flood AdvisoryLUBKing117 min
Nov 7, 10:06 PM CSTSevere Thunderstorm WarningLUBCrosby, Garza24 min
Nov 8, 12:39 AM CSTDense Fog AdvisoryLUBBailey, Briscoe, Castro, Crosby, Floyd, Hale and 6 more2 hr
Nov 8, 1:10 AM CSTSevere Thunderstorm WarningLUBGarza, Kent50 min
Nov 8, 1:58 AM CSTSevere Thunderstorm WarningLUBKent, Stonewall62 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.